MAUDE Adverse Event Report: SOFWAVE SOFWAVE

SOFWAVE SOFWAVE
Model Number SOFWAVE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Subject (skin type iii-iv) underwent sofwave treatment on (b)(6) 2022 on face, neck and submental.Pronox/topical blt was used as pre-treatment sedation.As well, subject also took some type of medical marijuana at home.Patient had botox 2 weeks prior to the treatment (on the forehead, glabella and crow's feet).Treatment parameters were 4.8-5.0j, 172 pulses were applied with 1 second post-cooling in continuous mode (1 second interval).Treatment included single pass on forehead, 3 passes on cheeks and 2 passes on neck.Welts with the applicator footprint were observed on the patient's chin area immediately after treatment in the clinic.One day after ((b)(6) 2022), the patient called the clinic to notify of the applicator marks.Two days after ((b)(6) 2022) subject was seen by the clinic doctor and he reported that burns were developed with the applicator footprint.
 
Additional Manufacturer Narrative
The investigation involved direct communication with the physician in the clinical site as well as the analysis of the log files from the device and the investigation of the device applicator.Investigation revealed that 172 pulses were applied with energy 4.6-5.0j, of those 3 abnormal pulses with error messages #112 and 7 abnormal pulses with error messages #117 ("please verify good contact with skin.If the problem persists, please contact sofwave support").The system control mechanism behaved as expected in all abnormal pulses and no malfunction was detected.The patient used occlusive ointment/silvadene cream, otc steroid cream and minocycline oral.Hydroquinone and westcort topical were also prescribed.Patient underwent a micro needling procedure at the beginning of july to fully resolve the burn.It is unclear whether these cosmetic procedures would be considered medical intervention to preclude permanent impairment or permanent damage.Nonetheless, out of an abundance of caution we are reporting this event.

Brand Name
SOFWAVE
Common Device Name
SOFWAVE
Manufacturer (Section D)
SOFWAVE
haotsma 1
yokneam ilit, israel 20692
IS  20692
Manufacturer (Section G)
SOFWAVE MEDICAL LTD
hatosma 1
yokneam ilit, israel 20692
IS   20692
Manufacturer Contact
shlomit mann
hatosma 1
yokneam ilit, israel 20692
IS   20692
MDR Report Key15014418
Report Number3015889734-2022-00043
Device Sequence Number11392271
Product Code OHV
UDI-Device Identifier07290018152003
UDI-Public(01)07290018152003(21)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSOFWAVE
Device Catalogue NumberFG00001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2022
Initial Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYDROQUINONE; MICRO NEEDLING; MINOCYCLINE; OCCLUSIVE OINTMENT/SILVADENE CREAM; OTC STEROID CREAM; WESTCORT TOPICAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale